Current Publications

$\bullet $ L. Maxim, M. Saito, and J. Schürmann. Thomsebastiani theorems for filtered 𝒟-modules and for multiplier ideals. International Mathematics Research Notices, 2020(1):91–111, January 2020. doi:10.1093/imrn/rny032.

$\bullet $ J. Schürmann and R. Wulkenhaar. Towards integrability of the quartic analogue of the Kontsevich model. arXiv e-prints, December 2019. arXiv:1912.03979.

$\bullet $ J. Schürmann and J. Woolf. Witt groups of abelian categories and perverse sheaves. Annals of K-Theory, 4(4):621–670, December 2019. doi:10.2140/akt.2019.4.621.

$\bullet $ P. Aluffi, L. C. Mihalcea, J. Schürmann, and C. Su. Motivic Chern classes of Schubert cells, Hecke algebras, and applications to Casselman's problem. arXiv e-prints, February 2019. arXiv:1902.10101.

$\bullet $ P. Aluffi, L. Mihalcea, J. Schürmann, and C. Su. Positivity of Segre-MacPherson classes. arXiv e-prints, February 2019. arXiv:1902.00762.

$\bullet $ L. Maxim, M. Saito, and J. Schürmann. Spectral Hirzebruch-Milnor classes of singular hypersurfaces. Mathematische Annalen, August 2018. doi:10.1007/s00208-018-1750-4.